Jump to content
Sign in to follow this  
Admin

Levothyroxine ( L-thyroxine) Exacerbates Rosacea?

Recommended Posts

If you are taking Levothyroxine it has been reported to exacerbate rosacea. 

Anecdotal Reports

Celtigirl [post no 1] says, "I took levothyroxine for well over a year and it made my Rosacea 100 times worse."

williamnation [post no 6] reports, "I have been taking levothyroxine 125 mcg/day and have the same problem."

armabella [post no 1[ wrote, "After a year of taking the natural substitue, tests didn't look to good so she went back on the levothyroxine drug and this is when her Rosacea started."

Eclara [post no 1] says, "I also recently switched from levothyroxine to Armour thyroid for my hypothyroidism, which I believe made a difference as well."

CHILLYK reports, "I have an underactive thyroid, diagnosed about 4-5 yrs ago, now taking 150mcg Levothyroxine daily....In the last 2 weeks my cheeks have become redder and redder, my skin is burning and tingling....I am flushing a lot and my cheeks feel hot, I'm getting myself upset which is probably making things worse."

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×